Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Polynomial approximations to elementary functions


Author: C. W. Clenshaw
Journal: Math. Comp. 8 (1954), 143-147
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0025-5718-1954-0063487-2
MathSciNet review: 0063487
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tables of the Chebyshev Polynomials $ {S_n}(x)and{C_n}(x)$. NBS Applied Math. series 9, 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0063487-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society